Can Amoxicillin be used for a bee sting reation?
User rating for this question
Should I use Amoxicillin for a bee sting reaction?
Posted Thu, 19 Apr 2012 in Medicines and Side Effects
Answered by Dr. Andrew Rynne MD 3 hours later
Hi there. Thank you for posting your question with XXXXXXX I will do my best to help you.
The quick answer to your question is 'no'. Your reaction to a bee sting is essentially an allergic reaction. It has nothing to do with infection which is what antibiotics like Amoxicillin are used for.
If you have any oral antihistamines like Zertrex then take them now. Topical antihistamine might also be useful.
I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.
Dr Andrew Rynne.
People also viewed
- Amoxicillin bee sting
- What narcotic makes leg shake
- Will amoxicillin help a swollen bee sting
- Dryness peanes
- Is drowsiness a side effect of hydergine?
- What is the best medicine for irrigular menstural period
- Is chills a side effect of junel fe 1/20?
- What are the side effects of glucosamine?
- Why do i sneeze when i use a computer
- Is headache a side effect of generess fe?
- What does rbc in stool routine mean
- Is heartburn a side effect of jentadueto?
- Can amoxicillin be used for a bee sting reation
- Triamcinolone used for bee stings
- Uses of steroid in bee sting